# SDR A6WA201140847

- Difficulty date: August 21, 2011
- Submitted: September 30, 2011
- Operation: Air carrier
- Aircraft: N408AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7568
- Aircraft time: 23,433 hours, 21,798 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Structure
- Part number: 22850081107
- Condition: Chafed
- Location: Nose Cowl
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT LWR NOSE COWL T/E STRIP CHAFED.  R & R T/E STRIP PN 228-50081-107 IAW CMM 71-14-01.
